# SDR HEEA088595

- Difficulty date: July 27, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,769 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Part serial: 7980
- Condition: Damaged
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULB RETAINER SCREW BROKEN AND STUCK IN UNIT, BULB HOUSING LOOSE. SHOP REPAIR.
